# SDR DXTA2013052005396

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 4,222 hours, 2,731 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES REQUIRE EXCESSIVE PRESSURE TO ACTIVATE, WHEN THEY DO ACTIVATE THEY GRAB THEN FADE TO A HARD PEDAL WITH LITTLE BRAKING ACTION.  DUPLICATED DISCREPANCY DURING TAXI CHECK & FOUND AIR TO BE IN BRAKE SYS.  PROCEDED TO PERFORM BRAKE BLEEDING ACTIONS IAW MM 32-40-20 PERFORMED TAXI CHECK.  OPS CHECK OF BRAKES OK.
